I am a 73 yrs old male who have been diagnosed with Parkinson’s since early 2004. My speech has been declining slowly since then but has accelerated in the last year. My symptoms are, tongue thrusting, lips smacking, weakness of the facial muscles, jaw drooping, difficulty chewing, drooling and excessive saliva build up due to problems with swallowing. I have upper and lower dentures but hardly wear them as they are very uncomfortable under the existing conditions. I presently take Parkinson’s and other meds which do not cause side effects as mentioned.
Has anyone experienced aforementioned symptoms or something similar, and if so, was there any treatment?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?